I had breast cancer Diagnosed Feb 2015.Had lumpectomy, 4 lots of chemo and 25 Radiotherapy. Had 6 nodes removed thankfully all clear, then had lynphodema in breast. Started on Anastrozol but joint pain was terrible so changed to Exemestane. Joint pain is still bad and some days I feel so old and weary but must admit pains not as bad as before.
Mainly wanted to mention rib pain on side I had op and booster radiotherapy I first noticed it early 2017, it came on as a sudden cramping stitch feeling and would last for a few minutes then disappear for a few months and suddenly reappear.
But since late 2017 upto now the pain has been constant everyday and seems to be getting worse. I did mention it to my GP after I self diagnosed that it was probably a side effect from the radiotherapy which she agreed and that was it!!!!! I was also diagnosed with Osteoporosis after having bone density scan last year. Anyway I decided to book an appointment to see my oncologist to discuss the rib pain just have questions and need assurance for peace of mind. Having 3rd Mammorgram on 27th Feb hoping and praying all will be clear.
I seem to be having the same issues as you. I had a lumpectomy with reconstruction on my Rt. Breast June 2016, (cancer in my left breast 2002). I had A.C.T then 35 rounds of radiation. I now feel pain not only in my left breast (ughhh not again) but my ribs are now tender and painful. I have oncologist appt. today to discuss the mammo I just had last week because of the pain in my left breast and will discuss the rib pain.
I am also on Anastrazole. I hope my oncologist has some answers for me.
Good luck to you, too.
the Onc is the expert ( for want of a better word!) xxx ..,,
about your bc and has a lot of resources around him/her to try and plan the best way forward for you as regards cancerxxx
I am blessed with a really lovely, competent group of gps who work in partnership with me, but the onc is the one I save the difficult questions for, as bc is his specialty.............the gps are all rounders and cant really be expected to know all the answers......Re my bc.
anyway, I do hope someone has managed to put their finger on the problem for you xx
Today, this site has been so difficult to log into and I was thinking....is it prone to the cyber attack, but
it gave me more time to think about your pain....,dont give up asking the docs, but be aware...any surgery can cause nerve damage which might leave you with temporary aches and pains....I still get some many years later...just a thoughtxx
Sadly gps ( lovely tho they are) often find dealing with bc hard....time after time we hear of gps giving reassurance.....ask your onc...tell him you are worried...just a thoughtxx
Hi Kay, I too had a lumpectomy and Radiotheraphy in 2015 and still get rib, shoulder, breast, and arm pit pain, it's not constant but it can be quite uncomfortable! Im on Tamoxifen which causes aches in my joints, especially in my legs , when I get up from the sofa I feel about 90! Anastrazole along with Letrozole can cause bad pains so try not to convince yourself it is anything more than this but of course if you are worried push to get some answers! Xx Jo
what investigations have the docs done for you? Have you seen your gp? An onc?
I would have thought theyd done some blood tests and maybe an xray or a scan....do go back to them if you are breathless.....
I had pains n that area and we've worked out they were due to reflux/acid irritation, but i think the breathlessness is something you need to just get checked asap, could be something simple like reflux, but please get it followed up asap...keep us posted about how things goxx
Hi Kay Still,
I am sorry to hear you've been in pain and I am sure some of our users will be along to share their experiences and show their support soon.
In the meantime you can always post on our Ask the Nurse board or call our helpline on 0808 800 6000, who will be able to talk you through any questions you have and offer a friendly ear. The opening hours are below:
Late opening Wednesday, 9am-7pm